Transient symptomatic worsening by atropine in opsoclonus-myoclonus syndrome.
Аннотация
Opsoclonus-myoclonus syndrome (OMS) is characterized by abnormal eye and systemic involuntary movements, as well as cerebellar ataxia. Some sedatives and anesthetics worsen movements associated with OMS, while there is no known report of a negative effect of atropine. We report on sedation in two patients with OMS. Involuntary movements were transiently worsened after using atropine with midazolam or thiamylal in both, but were not seen when atropine was not used. We speculated that atropine has the potential to exacerbate involuntary movements in OMS due to vulnerability to this agent via unknown mechanisms.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.